MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER

SHOCKWAVE MEDICAL, INC. SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Model Number C2PIVL3512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Myocardial Infarction (1969)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device referenced in this report was not returned to shockwave medical, inc.Therefore, a physical examination cannot be performed.The cause of the myocardial infarction and chest pain could not be definitively determined based on the information available.There was no ivl malfunction reported.Shockwave medical has controls in place to ensure devices are built to approved procedures and meet lot release acceptance criteria prior to being distributed.A review of the manufacturing and test documentation for subject lot does not reveal any issues with the manufacturing of the device.The device passed all of shockwave medical, inc.Acceptance criteria prior to shipping.
 
Event or Problem Description
This event was reported to shockwave via the post market empower cad clinical study.A shockwave c2+ intravascular lithotripsy (ivl) catheter was used to treat a lesion in the mid right coronary artery.The ivl catheter successfully delivered 20 pulses.There was no report of an ivl device malfunction.Myocardial infarction (mi) occurred the same day as the index procedure, after the procedure and prior to discharge.St elevation was noted on the telemonitor.The patient complained of burning chest pain.An ekg was obtained, and nitroglycerin sublingual tablets (sl) were given with good effects to the patient's pain.The physician assessed and performed an echo (echocardiogram).The patient was then discharged 5 days later.The clinical site has determined that the relationship of the mi to both the study device and procedure was probable.

Brand Name
SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Common Device Name
SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
Manufacturer (Section G)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
santa clara, CA 95054
MDR Report Key20242362
Report Number3015053858-2024-00106
Device Sequence Number20660962
Product Code QMG
UDI-Device Identifier00195451000027
UDI-Public(01)00195451000027(17)251130(10)05A231108A
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P200039/S008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberC2PIVL3512
Device Catalogue NumberC2PIVL3512
Device Lot Number05A231108A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POST-DILATATION CATHETER - NC EUPHORA; PRE-DILATATION CATHETER - MEDTRONIC; PRE-DILATATION CATHETER - NC EUPHORA; SYNERGY XD DRUG-ELUTING STENT - BOSTON SCIENTIFIC; SYNERGY XD DRUG-ELUTING STENT - BOSTON SCIENTIFIC
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age71 YR
Patient SexFemale